# SDR FXGAN151EO1058

- Difficulty date: November 18, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 48,486 hours
- Engine: Pwa R2000*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 6 DAMAGED AREAS ON AFT CARGO COMPARTMENT BULKHEAD STA X -18/Y 29.5, STA X -9/Y 22.5.  REPAIRED MINOR DAMAGE TO THE REAR CARGO COMPARTMENT BULKHEAD IAW EAC EO 1058 AND 8110-3 NR1029, DATED 11/10/10.
